- General Health
- Men's Health
- Women's Health
Find a Question:
Please, I have been masturbating for 8 year and now I have some side effects on my body (back pain, eye flicking, weak and premature ejaculation). My body overproduces sexual hormones when I aroused or during foreplay and the ejaculation valve is weak to hold erection. Also semen leakages out without penetration.
And my male organ does not erect until after 2 hours and I start to feel pain on tip of my penis. Also I have stomach ulcer. Kindly advice the medication I can use.
Answer this Question
You must be Logged In to post an Answer.
Not a member yet? Sign Up Now »
- Herbal Treatment For Penile Curvature To Enhance Semen Volume In Men on
- How To Overcome Masturbation Effects With Herbal Remedies? on
- Herbal Remedies To Increase Penile Size In A Natural Manner on
- Can I Take NF Cure, Shilajit And Vital M-40 Capsules Together? on
- How To Buy NF Cure And Shilajit Capsules Online? on
Star Points Scale
Earn points for Asking and Answering Questions!